Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey guys :)

My derm prescribed me 10mg accutane for one month.i have mild acne,started last october When I changed my facial wash.it didn't suit my skin :( since then I've constantly been getting pimples here there almost every other week.

My question is whether one month of taking this dose be enough or should I continue for a longer period with a different dose?I have quite a few hyperpigmentation spots too left from the pimples.any procedures that I should get that will make them fade?

Any feedback will be greatly appreciated,thanks :)

Link to comment
Share on other sites

Hey just wanted to let you know that I moved your topic over to prescription acne medications. You should get more responses that way.

Also my two cents, I was on Accutane for 8 months. I didn't get good improvement until month 5 and wasn't clear until month 7. You really have to give that medication time. Plus your on a very small dose. I started at 40mg and ended at 80mg. At this point in time I would just make sure that your face wash doesn't contain any medications. I used ceraVe foaming face wash and I love the stuff. Very gentle. Other people like Cetaphil. You either love or hate one of them usually. Then make sure you are moisturizing. Again with a unmedicated moisturizer. I used ceraVe moisturizing cream. Love that stuff too.

As far as your red marks go, leave those alone until you are completely finished with your Accutane course. You will damage your skin in you use products to fade them. Your skin right now is or will soon be very fragile. This is something your dermatologist should have talked over with you. About a month or two after finished Accutane you will notice a lot of those marks have faded on their own. Providing you are using a SPF daily to avoid making them any darker. Anyway at that point about a month later your dermatologist should be prescribing you retin a or another topical to maintain your skin condition. Those medications should help with exfoliating, thus fading your marks. If your not having much success with those, you can try Hydroquinone or AHA. Some people even have luck with lemon juice. Fresh from a slice of lemon. Has a bleaching effect. Although none of those are safe to use on Accutane skin.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×